# SDR 98ZZZM427

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: LJ76156
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE LEFT FAN COWL UPPER METAL SEAL CRACKED.  REPLACED SEAL IAW MM 71-11-04.  AIRCRAFT RETURNED TO SERVICE.  (M)
